This paper proves the local well posedness of differential equations in metric spaces under assumptions that allow to comprise several different applications. We consider below a system of balance laws with a dissipative non local source, the Hille-Yosida Theorem, a generalization of a recent result on nonlinear operator splitting, an extension of Trotter formula for linear semigroups and the heat equation

Colombo, R.M., & Guerra, G. (2009). Differential equations in metric spaces with applications. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 23(3), 733-753 [10.3934/dcds.2009.23.733].

Differential equations in metric spaces with applications

GUERRA, GRAZIANO
2009

Abstract

This paper proves the local well posedness of differential equations in metric spaces under assumptions that allow to comprise several different applications. We consider below a system of balance laws with a dissipative non local source, the Hille-Yosida Theorem, a generalization of a recent result on nonlinear operator splitting, an extension of Trotter formula for linear semigroups and the heat equation
No
Articolo in rivista - Articolo scientifico
Scientifica
Nonlinear differential equations in metric spaces; Balance laws; Stop problem; Operator Splitting
English
733
753
21
Colombo, R.M., & Guerra, G. (2009). Differential equations in metric spaces with applications. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 23(3), 733-753 [10.3934/dcds.2009.23.733].
Colombo, R; Guerra, G
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10281/6825
Citazioni
  • Scopus 22
  • ???jsp.display-item.citation.isi??? 23
Social impact